MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. RUSCH TRACHEAL TUBE, CUFFED, NASAL PREFORMED; TUBE, TRACHEAL (W/WO CONNECTOR)

TELEFLEX MEDICAL SDN. BHD. RUSCH TRACHEAL TUBE, CUFFED, NASAL PREFORMED; TUBE, TRACHEAL (W/WO CONNECTOR)
Catalog Number 111782-000070
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "upon inspection and prior to use it was noticed that the cuff would not inflate.".
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow-up report will be submitted with investigation results.
 
Event or Problem Description
It was reported that "upon inspection and prior to use it was noticed that the cuff would not inflate." associated complaints 8040412-2025-00088 and 8040412-2025-00086.
 
Event or Problem Description
It was reported that "upon inspection and prior to use it was noticed that the cuff would not inflate." associated complaints 804041 2-2025-00088 and 8040412-2025-00086.
 
Additional Manufacturer Narrative
(b)(4).The reported defect 'the cuff would not inflate' was confirmed upon investigation of the returned sample.The customer returned the actual sample for investigation.Visual inspection revealed a tear on the cuff.Functional inspection revealed that the cuff was unable to inflate and maintain its pressure at 25 mbar.The large tear on the cuff prevents the cuff from inflating.An examination of the manufacturing procedures indicated that all tracheal tubes undergo 100% visual inspection, inflation and deflation test conducted during inspection and any out of specification would be detected and rejected as part of product release criteria.A device history record review was performed, and no relevant findings were identified.It is possible that the damage resulted from external or excessive physical force, however the exact root cause of this issue could not be determined.

Brand Name
RUSCH TRACHEAL TUBE, CUFFED, NASAL PREFORMED
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21696566
Report Number8040412-2025-00086
Device Sequence Number15636031
Product Code BTR
UDI-Device Identifier04026704325658
UDI-Public(01)04026704325658(11)240226(17)290131(10)40E24B4784(21)
Combination Product (Y/N)N
Initial Reporter CountrySF
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number111782-000070
Device Lot Number40E24B4784
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2025
Supplement Date Received by Manufacturer04/27/2025
07/04/2025
Initial Report FDA Received Date03/26/2025
Supplement Report FDA Received Date05/02/2025
07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown